# SDR AALA971235

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Condition: Corroded
- Location: Ws 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT AFT WING SPLICE PLATE AT STA 870 HAS CORROSION IN 2 OUTER HOLES OF PLATE AND LOWER WING SKIN.  REPLACED SPLICE PLATE AND RE-WORKED HOLES IN LOWER WING SKIN PER ESO 11697 DATED 6-24-97.  TST:  55,772 HOURS.  CYCLES:  34,468.  (X)
